MathSciNet Relay Station
MathSciNet bibliographic data
MR2415323 (2009e:60202) 60K25 (11M06)
Janssen, A. J. E. M.; van Leeuwaarden, J. S. H.; Zwart, B. Corrected asymptotics for a multi-server queue in the Halfin-Whitt regime. Queueing Syst. 58 (2008), no. 4, 261–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement